Journal cover image

Browse issues


Vol. 2
Vol. 1

International Journal of Information and Coding Theory

2011 Vol. 2 No. 1

 

PagesTitle and authors
1-9Some cyclic codes of prime-power length
Sudhir Batra; S.K. Arora
DOI: 10.1504/IJICOT.2011.044675

10-20Skew cyclic codes of arbitrary length
Irfan Siap; Taher Abualrub; Nuh Aydin; Padmapani Seneviratne
DOI: 10.1504/IJICOT.2011.044674

21-37On the classication of binary self-dual [44, 22, 8] codes with an automorphism of order 3 or 7
Stefka Bouyuklieva; Nikolay Yankov; Radka Russeva
DOI: 10.1504/IJICOT.2011.044676

38-58Minimising delay for video conference with network coding
Hui Zhang; Jin Zhou; Jun Li
DOI: 10.1504/IJICOT.2011.044677

59-65Algebraic decoding of the ternary (37, 18, 11) quadratic residue code
J. Carmelo Interlando
DOI: 10.1504/IJICOT.2011.044678